Steroid injection side effects for diabetics

I have a suspicion, after reading many of your notes on injectable steroids, that I seem to have developed a type of “tendonitis” in my upper arms due to multiple elbow steroid injections. I have had 4 in my left elbow (worst arm) and 2 in my right, about 5yrs ago. I have been having this tendon problem for about one year now, and not one doctor can figure out what’s wrong. One actually said “it seems like tendonitis”, but no cause or cure was suggested. The steroid injections is the only common denominator here. The right arm is affected as well, but not nearly to the degree of the left (and I’m right handed, so maybe the strong arm is less affected, plus I only had 2 injections there). Is there hope for acute tendonitis in my bicep/tricep area?

How often cortisone injections are given varies based on the reason for the injection. This is determined on a case-by-case basis by the health care practitioner. If a single cortisone injection is curative, then further injections are unnecessary. Sometimes, a series of injections might be necessary; for example, cortisone injections for a trigger finger may be given every three weeks, to a maximum of three times in one affected finger. In other instances, such as knee osteoarthritis, a second cortisone injection may be given approximately three months after the first injection, but the injections are not generally continued on a regular basis.

Steroid injection side effects for diabetics

steroid injection side effects for diabetics

Media:

steroid injection side effects for diabeticssteroid injection side effects for diabeticssteroid injection side effects for diabeticssteroid injection side effects for diabeticssteroid injection side effects for diabetics

http://buy-steroids.org